# SDR RAIA970209

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 3102476
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 12,364 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7490 - LEFT ENGINE TORQUE FLUCTUATED AT 70 KTS.  MAINTENANCE ADJUSTED THE LEFT TORQUE SIGNAL CONDITIONER.  (M)
